MathSciNet Relay Station
MathSciNet bibliographic data
MR1317052 (96c:34170b) 34K20 (92D25)
So, Joseph W.-H.; Yu, J. S. Global attractivity for a population model with time delay. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2687–2694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement